# SDR ASAA0944467

- Difficulty date: January 13, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430190
- Part serial: 2623
- Condition: Dented
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING IB FOREFLAP LOWER SURFACE HAS AREAS OF MULTIPLE SMALL DENTS IN LINE WITH NR 3 AND NR 4 TIRES.  REMOVED PREVIOUS REPAIRS FABRICATED REPAIR DOUBLER AND BONDED REPAIR DOUBLER IAW B737 400 SRM 51 70 10 REP 4.
